# SDR SCNA95296

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: ASL0387503
- Condition: Intermittent
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE NR 2 ENGINE A-SYSTEM FIRE DETECTION LOOP FLICKERED DURING CLIMB.  ALL OTHER ENGINE PARAMETERS WERE NORMAL.  INSPECTED NR 2 A-SYSTEM LOOP AND NO DISCREPANCIES WERE NOTED.
